Open Access
Translator Disclaimer
May 2002 Markovian term structure models in discrete time
Damir Filipović, Jerzy Zabczyk
Ann. Appl. Probab. 12(2): 710-729 (May 2002). DOI: 10.1214/aoap/1026915622


In this article we discuss Markovian term structure models in discrete time and with continuous state space. More precisely, we are concerned with the structural properties of such models if one has the Markov property for a part of the forward curve. We investigate the two cases where these parts are either a true subset of the forward curve, including the short rate, or the entire forward curve. For the former case we give a sufficient condition for the term structure model to be affine. For the latter case we provide a version of the Heath, Jarrow and Morton drift condition. Under a Gaussian assumption a Heath--Jarrow--Morton--Musiela type equation is derived.


Download Citation

Damir Filipović. Jerzy Zabczyk. "Markovian term structure models in discrete time." Ann. Appl. Probab. 12 (2) 710 - 729, May 2002.


Published: May 2002
First available in Project Euclid: 17 July 2002

zbMATH: 1020.60060
MathSciNet: MR1910646
Digital Object Identifier: 10.1214/aoap/1026915622

Primary: 91B28
Secondary: 60J05

Keywords: Affine term structure , forward curve models , Gaussian term structure , Markov chains in discrete time with continuous state space

Rights: Copyright © 2002 Institute of Mathematical Statistics


Vol.12 • No. 2 • May 2002
Back to Top